# SDR SWIA200515456

- Difficulty date: August 14, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 6,787 hours, 5,375 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL6407
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT, STATUS MSG APPEARED ON TAXI.   REPLACED RIGHT INBOARD SPOILERON PCU.  OPERATIONAL CHECK GOOD IAW 27-64-01.
